# SDR 98ZZZM784

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1017
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Brake
- Condition: Malfunctioned
- Location: Slat Assymetry
- Stage of operation: DE
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

UPON LOWER FLAPS TO 4 DEGREES, DURING DESCENT, SLATS STOPPED AT APPROX 15 DEGREES WITH FLAPS/SLATS BRAKE LIGHT ILLUMINATED.  PERFORMED EMERGENCY PROCEDURES PER AOM.  FOUND SLAT ASSYMETRY BRAKE TRIPPED, AND UPPER SCREW JACKS FOUND DRY.  BRAKE ASSY RESET AND SCREW JACK LUBRICATED.  (M)
